# SDR 2002UALA01395

- Difficulty date: August 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN #4R DOOR CUT OUT AFT FRAME BODY STATION 1681 LOWER AREA AT FLOOR LEVEL IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.NESTED ANGLE REPAIR.
